cover image

The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces [by] Joseph A. Wolf.


Providence, R.I., American Mathematical Society, 1974.
ISBN 0821818384

Location Call Number Status Consortium Loan
American
WRLC Shared Collections Facility
No.136-140 bound together. Held at WRLC Center; available for delivery
WRLC Shared Collections Facility
QA3 .A57 no. 136-140 no.136-140 Off-site
Request
UDC
Van Ness stacks
QA 3 .A57 no. 138 Available Request
Other Title Unitary representations on partially holomorphic cohomology spaces.
Subjects Complex manifolds.
Partially ordered spaces.
Semisimple Lie groups.
Series Memoirs of the American Mathematical Society, no. 138
Description iii, 152 p. 26 cm.
Notes Part 1, with special title: Orbit structure and holomorphic arc components was published in the Bulletin of the American Mathematical Society, v. 75 (1969), p. 1121-1237.
Bibliography: p. 149-152.
Network Numbers (OCoLC)00763617
(OCoLC)763617
WorldCat Search OCLC WorldCat

Services

Export citation to: RefWorks